# SDR SWIA201127756

- Difficulty date: September 13, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 12,933 hours, 7,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FUSELAGE SKIN DENT 3 INCHES AFT OF FS 421 BETWEEN STRINGERS 20R AND 21R.   REPAIRED PER REO.
